# SDR 08FDEA00580

- Difficulty date: February 23, 2008
- Submitted: February 25, 2008
- Operation: Air carrier
- Aircraft: N486FE
- Make and model: Boeing 727227
- Aircraft serial: 21489
- Aircraft time: 39,357 hours, 29,437 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 651593320
- Condition: Damaged
- Location: Bs 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME SHEAR TIE AT FS 600 LBL 12 HAS MISDRILLED HOLES FROM PREVIOUS WORKMANSHIP REMOVED DAMAGED SHEARTIE REF SRM 53-10-4.  FABRICATED NEW ANGLE REF SRM 53-10-4, TOP COAT ANGLE REF SRM 51-10-2 MM 51-20-151-7.  INSTALLED ANGLE TIE REF SRM 53-10-4 FIG 15.  THIS IS CLASSIFIED AS A MAJOR REPAIR.
